# SDR DALA2023032302232

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,304 hours, 39,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DURING SERVICE CHECK FOUND EMER. LIGHT R2 CLOSET EXIT SIGN INOP. CORRECTIVE ACTION: REMOVED & REPLACED BATTERY PACK M9325 IAW B575 WDM 33-51. OPS CHECK GOOD. (4112858)
